Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

The flow completion of a manifold with vector field


Authors: Franz W. Kamber and Peter W. Michor
Journal: Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 95-97
MSC (2000): Primary 37C10, 57R30
Published electronically: October 10, 2000
MathSciNet review: 1783093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a vector field $X$ on a smooth manifold $M$ there exists a smooth but not necessarily Hausdorff manifold $M_{\mathbb{R}}$ and a complete vector field $X_{\mathbb{R}}$ on it which is the universal completion of $(M,X)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 37C10, 57R30

Retrieve articles in all journals with MSC (2000): 37C10, 57R30


Additional Information

Franz W. Kamber
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, IL 61801
Email: kamber@math.uiuc.edu

Peter W. Michor
Affiliation: Institut für Mathematik, Universität Wien, Strudlhofgasse 4, A-1090 Wien, Austria; and: Erwin Schrödinger Institut für Mathematische Physik, Boltzmanngasse 9, A-1090 Wien, Austria
Email: michor@pap.univie.ac.at

DOI: http://dx.doi.org/10.1090/S1079-6762-00-00083-4
PII: S 1079-6762(00)00083-4
Keywords: Flow completion, non-Hausdorff manifolds
Received by editor(s): July 27, 2000
Published electronically: October 10, 2000
Additional Notes: Supported by Erwin Schrödinger International Institute of Mathematical Physics, Wien, Austria. FWK was supported in part by The National Science Foundation under Grant No. DMS-9504084. PWM was supported by ‘Fonds zur Förderung der wissenschaftlichen Forschung, Projekt P 14195 MAT’
Communicated by: Alexandre Kirillov
Article copyright: © Copyright 2000 American Mathematical Society